MAUDE Adverse Event Report: DJO LLC VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL

DJO LLC VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Model Number 2761
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient allegedly experienced a second degree burn from treatment.Djo continues to investigate and if further information is received, djo will provide a supplemental once the investigation is complete.
 
Event or Problem Description
It was reported that the patient allegedly experienced a second degree burn from treatment.
 
Additional Manufacturer Narrative
It was reported that the patient allegedly experienced a second degree burn from treatment.The device was returned to djo and the technician performed a thorough investigation.The product passed all functional testing and met specifications.

Brand Name
VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Common Device Name
STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Manufacturer (Section D)
DJO LLC
5919 sea otter place
suite 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
carlsbad
vista, CA 92010
5128346301
MDR Report Key12628361
Report Number9616086-2021-00016
Device Sequence Number11848203
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown